MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) linear 34cc had unable to monitor arterial waveform or pressure.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The complaint was received through a direct call to the emergency support program and no patient harm or injury was reported.During the case the caller reported no arterial pressure reading with a no zero message on the cs300 while therapy continued normally using ecg triggering.Troubleshooting was performed and the catheter and pump were confirmed to be working as intended based on appropriate balloon waveforms and patient condition.The issue was identified as incorrect installation and venting of a non getinge transducer which was placed in the wrong direction with the vent cap on.Once the transducer was correctly oriented and vented a clean arterial pressure waveform was restored and the issue was confirmed as user error rather than device malfunction.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.After further review, an initial emdr for this complaint was incorrectly submitted.This is a non-reportable event, making it non-reportable to the fda.As a result, no follow up emdr is necessary.Please cancel this report 2248146-2026-0000821 in your database.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24710942
Report Number2248146-2026-0000821
Device Sequence Number17669683
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000333504(17)260908(11)230908
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000333504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300
Patient SexUnknown